Coltalin Non-Drowsy Cold Tablets

Coltalin Non-Drowsy Cold Tablets - Max Nature

Max Nature

$13.79 
SKU: CTL1ND-SOS


Coltalin (Aspirin Free)
An antihistamine for the relief of Cold & Flu symptoms which include the following: Nasal decongestant Pain reliever Fever reducer Headache Sore & or itchy throat Sneezing Itchy nose Itchy watery eyes & Muscle aches Also work well for upper respiratory allergies such as: Hay fever with or without itching eyes & nose. Directions
Adults & Children 12 years of age & older take 2 tablets every 4-6 hours Not more than 8 tablets in 24 hours. Children 6 to 12 years of age take 1 tablet every 4 hours Not more than 4 tablets in 24 hours. Do no use for Children under 6 years of age consult your Physician Do not use if you are pregnant or breast feeding Consult your Physician before use & or if you have any other medical conditions. Warning
If you consume 3 or more alcoholic drinks every day ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers Acetaminophen may cause liver damage If you don’t know if your prescription drug contains MAOI When using this product Do not exceed recommended dosage may cause excitability especially in children may cause drowsiness (alcohol sedatives, and tranquilizers may increase the drowsiness effect)avoid alcoholic beverages use caution when driving a motor vehicle or operating machinery. Active Ingredients
Acetominophen 325 mg, Chlorpheniramine Maleate 2 mg, Pseudoepedrine Hydrochloride 30 mg Inactive Ingredients
Colloidal Silicon Dioxide, Corn Starch, FD&C Yellow No.6 Lake, Magnesium Stearate, Povidone, Sodium Starch, Glycolate Product Details
24 Tablets